# SDR GTIA040860

- Difficulty date: December 13, 2004
- Submitted: January 19, 2005
- Operation: Air carrier
- Aircraft: N820NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49126
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Disconnected
- Location: Escape Slide
- Component: Slide
- Component part number: D29982107
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FOUND L1 DOOR EVAC SLIDE DEPLOYMENT LANYARD DISCONNECTED FROM SLIDE ASSY.  REMOVED AND REPLACED L1 DOOR EVAC SLIDE.  (M)
